# SDR FDEA201004221287

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM STA 377 LBL 45 TO LBL 60 HAS CORROSION.  R & R FLOORBEAM UPPER CHORD STA 377 LBL 45-60 IAW SRM 53-00-51 REPAIR 3. FABRICATED REPAIR ANGLE ON MAE TRAVELER NR T10/831079. CHORD FOUND OUT OF LIMTS IAW SRM 53-00-51, FIG 101 DETAIL II.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
